American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Alex Mahalov and Sergei K. Suslov. Solution of paraxial wave equation for inhomogeneous media in linear and quadratic approximation. Proc. Amer. Math. Soc. 143 (2015) 595-610.
Abstract, references, and article information   
View Article: PDF

[2] Nobu Kishimoto. Remark on the periodic mass critical nonlinear Schr\"odinger equation. Proc. Amer. Math. Soc. 142 (2014) 2649-2660.
Abstract, references, and article information   
View Article: PDF

[3] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[4] Qing Guo. A note on concentration for blowup solutions to supercritical Schr\"odinger equations. Proc. Amer. Math. Soc. 141 (2013) 4215-4227.
Abstract, references, and article information   
View Article: PDF

[5] Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva. Local and global well-posedness for the critical Schr\"odinger-Debye system. Proc. Amer. Math. Soc. 141 (2013) 3485-3499.
Abstract, references, and article information   
View Article: PDF

[6] Thomas Chen and Nataša Pavlović. A new proof of existence of solutions for focusing and defocusing Gross-Pitaevskii hierarchies. Proc. Amer. Math. Soc. 141 (2013) 279-293.
Abstract, references, and article information   
View Article: PDF

[7] Ryosuke Hyakuna and Masayoshi Tsutsumi. On existence of global solutions of Schr\"{o}dinger equations with subcritical nonlinearity for $\widehat{L}^p$-initial data. Proc. Amer. Math. Soc. 140 (2012) 3905-3920.
Abstract, references, and article information   
View Article: PDF

[8] Sergei K. Suslov. On integrability of nonautonomous nonlinear Schr\"{o}dinger equations. Proc. Amer. Math. Soc. 140 (2012) 3067-3082.
Abstract, references, and article information   
View Article: PDF

[9] Changxing Miao, Junyong Zhang and Jiqiang Zheng. A note on the cone restriction conjecture. Proc. Amer. Math. Soc. 140 (2012) 2091-2102.
Abstract, references, and article information   
View Article: PDF

[10] Johanna Michor. On the spatial asymptotics of solutions of the Ablowitz–Ladik hierarchy. Proc. Amer. Math. Soc. 138 (2010) 4249-4258. MR 2680051.
Abstract, references, and article information   
View Article: PDF

[11] J. Colliander, M. Grillakis and N. Tzirakis. Remarks on global a priori estimates for the nonlinear Schrödinger equation. Proc. Amer. Math. Soc. 138 (2010) 4359-4371. MR 2680061.
Abstract, references, and article information   
View Article: PDF

[12] Luiz Gustavo Farah and Márcia Scialom. On the periodic ``good'' Boussinesq equation. Proc. Amer. Math. Soc. 138 (2010) 953-964. MR 2566562.
Abstract, references, and article information   
View Article: PDF

[13] Jian Xie, Linzi Zhang and Thierry Cazenave. A note on decay rates for Schrödinger's equation. Proc. Amer. Math. Soc. 138 (2010) 199-207. MR 2550184.
Abstract, references, and article information   
View Article: PDF

[14] Pablo Braz e Silva, Lucas C. F. Ferreira and Elder J. Villamizar-Roa. On the existence of infinite energy solutions for nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 137 (2009) 1977-1987. MR 2480279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans Christianson. Cutoff resolvent estimates and the semilinear Schrödinger equation. Proc. Amer. Math. Soc. 136 (2008) 3513-3520. MR 2415035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Matthew D. Blair, Hart F. Smith and Christopher D. Sogge. On Strichartz estimates for Schrödinger operators in compact manifolds with boundary. Proc. Amer. Math. Soc. 136 (2008) 247-256. MR 2350410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xiaoguang Li and Jian Zhang. Rate of $L^2$-concentration of blow-up solutions for critical nonlinear Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 3255-3262. MR 2322757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] O. S. Rozanova. Hydrodynamic approach to constructing solutions of the nonlinear Schrödinger equation in the critical case. Proc. Amer. Math. Soc. 133 (2005) 2347-2358. MR 2138877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jun-ichi Segata. Remark on well-posedness for the fourth order nonlinear Schrödinger type equation. Proc. Amer. Math. Soc. 132 (2004) 3559-3568. MR 2084077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. A. Biagioni and F. Linares. Ill-posedness for the Zakharov system with generalized nonlinearity. Proc. Amer. Math. Soc. 131 (2003) 3113-3121. MR 1993221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Markus Kunze. Infinitely many radial solutions of a variational problem related to dispersion-managed optical fibers. Proc. Amer. Math. Soc. 131 (2003) 2181-2188. MR 1963766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nakao Hayashi, Pavel I. Naumkin and Yasuko Yamazaki. Large time behavior of small solutions to subcritical derivative nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 130 (2002) 779-789. MR 1866034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yanheng Ding. Solutions to a class of Schrödinger equations. Proc. Amer. Math. Soc. 130 (2002) 689-696. MR 1866021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jan Chabrowski and Andrzej Szulkin. On a semilinear Schrödinger equation with critical Sobolev exponent. Proc. Amer. Math. Soc. 130 (2002) 85-93. MR 1855624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ricardo Weder. Inverse scattering for the nonlinear Schrödinger equation II. Reconstruction of the potential and the nonlinearity in the multidimensional case. Proc. Amer. Math. Soc. 129 (2001) 3637-3645. MR 1860498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] James Coleman. Stability of $n$-vortices in the Ginzburg-Landau equation. Proc. Amer. Math. Soc. 128 (2000) 1567-1569. MR 1751311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. Grenier. Semiclassical limit of the nonlinear Schrödinger equation in small time. Proc. Amer. Math. Soc. 126 (1998) 523-530. MR 1425123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniella Bekiranov, Takayoshi Ogawa and Gustavo Ponce. Weak solvability and well-posedness of a coupled Schrödinger-Korteweg de Vries equation for capillary-gravity wave interactions. Proc. Amer. Math. Soc. 125 (1997) 2907-2919. MR 1403113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Takayoshi Ogawa and Yoshio Tsutsumi. Blow-up of $H\sp 1$ solutions for the one-dimensional nonlinear Schr\"odinger equation with critical power nonlinearity . Proc. Amer. Math. Soc. 111 (1991) 487-496. MR 1045145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1